# SDR JJBA20240415037

- Difficulty date: March 20, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH GUSSET BTW FR 59-61 FOUND CORRODED. RH GUSSET BTW FR 59-61 CORROSION BLENDED AND FOUND OUT OF LIMITS. RH GUSSET BTW FR 59-61 REMOVED. RH GUSSET BTW FR 59-61 INSTALLED
